# SDR LR7A00166

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 38,761 hours, 17,287 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 900 - 915, LBL 1.0 CARGO DOOR SKIN GOUGED BY CARGO DURING LOADING.  REPAIRED IAW SMP 583 51-140-12, D&C 2.
